Paracetamol has analgesic, antipyretic and weak anti-inflammatory effects. The mechanism of action is due to the inhibition of prostaglandin synthesis and the predominant effect on the thermoregulation center in the hypothalamus.
Cetirizine hydrochloride is a selective antagonist of peripheral H1-histamine receptors, a metabolite of hydroxyzine. It has anti-allergic properties due to the inhibition of late-phase migration of cells that participate in the inflammatory response (mainly eosinophilic granulocytes); it also reduces the expression of adhesion molecules, such as ICAM-1 and VCAM-1, which are markers of allergic inflammation. Inhibits the action of other mediators and inducers of histamine secretion, such as platelet activation factor and substance R. Practically does not cause anticholinergic and anti serotonin effects. In therapeutic doses, it does not have a sedative effect.
Dextromethorphan hydrobromide is an antitussive agent that is effective for an unproductive cough that occurs due to bronchial irritation. The mechanism of action is due to the effect on the cough center in the medulla oblongata.
Chlorpheniramine (chlorphenamine) maleate is an anti-allergic agent, an H1-receptor blocker. It has a moderate sedative effect.
After ingestion, the drug is rapidly and almost completely absorbed from the digestive tract. Simultaneous food intake practically does not affect the absorption of the drug components. Paracetamol is well distributed in the tissues (except fat) and CSF. The binding of paracetamol to plasma proteins is 10% and slightly increases with overdose. Cetirizine is also able to bind to plasma proteins. It has a low volume of distribution (0.5 l / kg), does not penetrate the cells. Paracetamol is primarily metabolized in the liver by conjugation with glucuronide, sulfate, and oxidation involving mixed liver oxidases and cytochrome P450. Cetirizine is practically not metabolized in the liver. Dextromethorphan hydrobromide is rapidly and almost completely metabolized in the liver to the active metabolite of dextrorphan.
The half-life of paracetamol is 1-3 hours. In patients with cirrhosis of the liver, the half-life increases. The renal clearance of paracetamol is 5%. It is excreted in the urine, mainly in the form of glucuronide and sulfate conjugates, less than 5% - in the form of unchanged paracetamol. The drug is excreted in breast milk. After a single oral administration of cetirizine hydrochloride, its half-life is approximately 10 hours. The half-life of dextromethorphan hydrobromide is approximately 4 hours, the drug is excreted by the kidneys in unchanged form, as well as in the form of demethylated metabolites (including dextrorphan). The active ingredients of the drug penetrate the placenta and are excreted in breast milk.
TESTIMONY COLDFLU MULTISYMPTOM
symptomatic treatment of influenza and other acute respiratory infections that are accompanied by fever, myalgia and arthralgia, headache, dry cough, nasal congestion, rhinorrhea, lacrimation; pollinosis, allergic rhinitis and other allergic diseases of the upper respiratory tract; low-and medium-intensity pain of various Genesis (headache, toothache, migraine, neuralgia, myalgia, algodismenorrhea, pain from injuries, burns), fever in infectious diseases inflammatory diseases.
APPLICATION COLDFLU MULTISYMPTOM
the dose is set individually. Children aged 1 to 3 years are prescribed a suspension of 1 measuring spoon 3 times a day, from 3 to 6 years — 1 measuring spoon 4 times a day, older than 6 years — 2 measuring spoons 3-4 times a day. Caplets are prescribed for adults and children over 12 years of age in a single dose of 1-2 caplets. The frequency of use is up to 4 times a day; the maximum daily dose is 8 drops. The maximum duration of treatment is 5-7 days.
In patients with moderate or severe renal insufficiency, the drug is used in half a dose.
In elderly patients without impaired renal function, dose adjustment is not required.
hypersensitivity to the components of the drug, chronic alcoholism, severe violations of liver and/or kidney function, deficiency of the enzyme glucose-6-phosphate dehydrogenase, blood diseases, pregnancy and lactation. Suspension is not prescribed for children under the age of 1 year, and caplets-up to 12 years.
they rarely occur. Due to prolonged use of the drug in high doses, drowsiness, sleep disturbance, increased excitability, epigastric pain, nausea, hepatotoxic effect (due to paracetamol); itching, rash, Quincke's edema, anemia, thrombocytopenia; dry mouth, difficulty urinating, impaired accommodation, increased intraocular pressure (due to the cholinolytic effect of chlorpheniramine) may occur.
the use of the drug during pregnancy is possible only in cases where the expected therapeutic effect for the expectant mother exceeds the potential risk to the fetus. It is advisable to refrain from using the drug during lactation.
Use with caution in patients with impaired liver, digestive tract and kidney function, with benign hyperbilirubinemia, angle-closure glaucoma, prostatic hypertrophy, epilepsy, urinary retention, severe cardiovascular diseases, diabetes, BA, productive cough, as well as in elderly patients. With prolonged treatment with the drug, it is necessary to monitor the composition of peripheral blood and the functional state of the liver (1 time in 10 days).
During the use of the drug, you should avoid driving vehicles, working with mechanisms, and other potentially dangerous activities. Do not drink alcohol!
when used simultaneously with barbiturates, anticonvulsants, rifampicin and alcohol significantly increase the risk of hepatotoxic effects.
With the simultaneous use of multi-Symptom Milistan with metoclopramide, it is possible to increase the absorption of paracetamol.
When co-administered with coumarin derivatives, minor hypoprothrombinemia may develop.
Caffeine can potentiate the analgesic effect of paracetamol.
possible sleep disturbance, skin rash, itching, urinary retention, fatigue, tremor, tachycardia. Symptomatic therapy is performed, but hemodialysis is not effective.
in a dark place at a temperature of 15-25 °C.